# SDR ASOA201704271518

- Difficulty date: April 27, 2017
- Submitted: April 28, 2017
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 36,465 hours, 27,168 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670362553
- Condition: Corroded
- Location: Bs 551
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WALL SEAT TRACK AT BS 551 IS CORRODED.  REMOVED AND REPLACED THE SEAT TRACK IAW AMM 53-00-49-801-A01, REO, ECTC REO 670-53-00-343, AND AMM 53-00-49-400-801-A01.
